CSN Login
Members Online: 6

You are here

Xeloda muscle problems

aceskeno's picture
aceskeno
Posts: 5
Joined: Oct 2010

I've had Xeloda treatment both before and after rectal cancer surgery and am having problems with muscle stiffness in buttocks, groin & low back which is very painful & debilitating and otherwise feel well. It began in June & lasted 2 months, floating around from one side to another. I tried physical therapy, massage therapy, naproxin, vicodin, gabapentin, heat, cold, chiropractic - and nothing helped. Then in Sept. it vanished, but has now reaccurred in the left groin area & I'm having a painful time walking.
Has anyone else experienced this? The hand/foot syndrome is still there, but not too debilitaing, as is the cold sensitivity from the oxyplatin.
My oncologist says this isn't likely caused by the chemo, but I did read it occurred in 10% of patients.
First round of Xeloda was fall 2009, second round spring 2010. Two months each time.

Anonymous user (not verified)

This comment has been removed by the Moderator

Subscribe to Comments for "Xeloda muscle problems"